Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having a itchy glans and foreskin that is constantly peeling out

I did an experiment last week. I bumped into my brothers old expired condoms and i wore it and masturbated. i did not clean up afterwards. The next morning i woke up with a sore under my foreskin and the glans was peeling, itchy and red. Eversince i have been producing a lot of smegma and my penis is very and i mean very itchy. when i now masturbate i get sores. S.O.S. by the way in 16 and 5ft7. any help will be appreciated
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
may be the condom was already infected
you have got infection/allergic manifestation
stop masturbating till it is healed
consult doctor and get examined and take proper treatment
clinical exam is required to know the condition and start treatment
by the time you can take tab azithral 500mg 2 tab in empty stomach
tab forcan 150mg single dose
tab fasigyn ds 1gm 2 tab after maels
apply surfaz cream locally
consult doctor
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor